# SDR REXA2022112700996

- Difficulty date: November 2, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION: LBL 9 FLOOR SEAT RAIL IS CORRODED BETWEEN F.S. 364 TO F.S. 485 THE SEAT RAIL AT LBL 9 BETWEEN F.S. 364 TO F.S. 485.AT WAS REMOVED AND REPLACED IAW CRJ900 AMM 53-00-49-000/400-801 A07.
